Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A commutative Banach algebra with factorization of elements but not of pairs


Author: S. I. Ouzomgi
Journal: Proc. Amer. Math. Soc. 113 (1991), 435-441
MSC: Primary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1991-1055776-4
MathSciNet review: 1055776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a one-point Gleason part $ \phi $ off the Šilov boundary of $ {H^\infty }(\Delta )$ such that the maximal ideal $ {M_\phi }$ factors but such that pairs do not factor in $ {M_\phi }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15

Retrieve articles in all journals with MSC: 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1055776-4
Article copyright: © Copyright 1991 American Mathematical Society